# SDR 97FDEA00004

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0437 CORROSION (C53-224-01,3) ON TOP CHORD OF FLOORBEAM AT BS 1070, RBL 27 TO 56, WL 208.  *S/D*  DAMAGE TO TOP CHORD OF FLOORBEAM AT BS 1070, RBL 27 TO 56, WL 208 WAS FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1 FIG 4.  REPAIRED TOP CHORD PER FED-EX SRM 53-10-8 FIG 3.
